MathSciNet Relay Station
MathSciNet bibliographic data
MR676613 (84g:42025) 42C15
Sedletskiĭ, A. M. Biorthogonal expansions of functions in exponential series on intervals of the real axis. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 5(227), 51–95, 248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement